# SDR UALA2010110104034

- Difficulty date: October 30, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 56,764 hours, 20,783 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: RCF6708
- Part serial: 5739
- Condition: Leaking
- Location: Crew O2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW O2 LOW, (1200). REPLACED OXYGEN PRESSURE REGULATOR & TRANSMITTER. REPLACED DUE TO OXYGEN LEAKING.
